# SDR USAA051653

- Difficulty date: December 29, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N781AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 40,903 hours, 40,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 490
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN DENTED FUSELAGE STA 490, LONG 19L-20L .  FABRICATED REPAIR AND INSTALLED IAW EA 97190, DEFECT SIZE: 1.250" BY 0.750" BY 0.250"D.
